| Model Number |
5052 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
Event or Problem Description
The user facility reported that an employee obtained an injury to their hand while trying to push a container back into their amsco 5052 washer/disinfector while the door was closing.It is unknown if the employee sought or received medical treatment.